# SDR ASOA20120825066R

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 27,263 hours, 20,689 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMOKE ODOR IN FLIGHT. MX INSPECTED THE ACFT AND FOUND LT AVIONICS EXHAUST FAN INOPERATIVE WITH NO OTHER DEFECTS AFTER GROUND RUNS.  APPROVED FOR RETURN TO SERVICE.   OPS CHECK OF THE ELECTRONIC COMPARTMENT VENTILATION SUCCESSFUL AND NO FAULTS NOTED.
